MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. ARV130 ENDOCUFF-V S PURPLE PK8; ENDOCUFF VISION

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. ARV130 ENDOCUFF-V S PURPLE PK8; ENDOCUFF VISION
Model Number K10037618
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the base of the endocuff vision purple splits when being applied onto a paediatric scope, weakening the integrity of the attachment.The cuff fully split and came off.The issue occurred during an unspecified procedure.There were no reports of patient harm.

Brand Name
ARV130 ENDOCUFF-V S PURPLE PK8
Common Device Name
ENDOCUFF VISION
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24918125
Report Number9611174-2026-00082
Device Sequence Number13367125
Product Code FED
UDI-Device Identifier15019778008677
UDI-Public15019778008677
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10037618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PEDIATRIC SCOPE.
Patient SexUnknown